← Return to Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine)

Discussion
Comment receiving replies
@lisabass

My doctor put me on Prozac for 10 days, while also taking the Effexor, and then I stopped the Effexor. Next, I was able to come off the Prozac pretty quickly – about two weeks. The Prozac has a long half life, so it remains in your system for a while after you stop taking it. The body slowly rids itself of the Prozac and this has the similar effect of a slow taper. I did experience some minor discontinuation symptoms which resolved themselves over a two week period.

Jump to this post


Replies to "My doctor put me on Prozac for 10 days, while also taking the Effexor, and then..."

You sound really lucky compared to some of the stories I've read/heard. I'm glad it went well for you.

@lisabass wow! That’s great! I have had a heck of a time coming off Effexor! I’m very happy you did not have withdrawal symptoms! Good for you.